Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 112, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 16, 2009, 8:39 AM CDT for Tishomingo County, Mississippi. It was in force for 99 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2009, 8:39 AM CDT (13:39 UTC)
- Expired
- Jul 16, 2009, 10:18 AM CDT
- In force
- 99 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2319 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 161339
FFWMEG
MSC141-161645-
/O.NEW.KMEG.FF.W.0112.090716T1339Z-090716T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
839 AM CDT THU JUL 16 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1145 AM CDT
* AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE PINEFLAT AND BURNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3475 8811 3466 8812 3465 8813 3466 8832
3474 8832 3475 8834 3492 8836 3499 8835
3500 8819 3478 8810
$$1 follow-up statement
000
WGUS74 KMEG 161518
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1018 AM CDT THU JUL 16 2009
MSC141-161528-
/O.CAN.KMEG.FF.W.0112.000000T0000Z-090716T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TISHOMINGO MS-
1018 AM CDT THU JUL 16 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN TISHOMINGO
COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3475 8811 3466 8812 3465 8813 3466 8832
3474 8832 3475 8834 3492 8836 3499 8835
3500 8819 3478 8810
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:27 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 16, 6:27 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
627 AM CDT THU JUL 16 2009
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.
&&
.DISCUSSION...
THE SEVERE WEATHER AND HEAVY RAINFALL THREAT AS WELL AS HIGH HEAT
INDEX VALUES ARE THE MAIN FORECAST CONCERNS THIS MORNING.
CURRENTLY...SEVERAL COMPLEXES OF THUNDERSTORMS CONTINUE TO SLOWLY
MAKE THEIR WAY EAST-SOUTHEAST ACROSS NORTHERN ARKANSAS...THE
MISSOURI BOOTHEEL...AND WEST TENNESSEE EARLY THIS MORNING. THESE
STORMS HAVE PRODUCED VERY HEAVY RAINFALL AND CONTINUOUS CLOUD TO
GROUND LIGHTNING SO FAR. HAVE NOT RECEIVED ANY SEVERE WIND
REPORTS...HOWEVER THINK THIS IS PROBABLY DUE TO THE FACT THAT ITS
OCCURRING IN THE MIDDLE OF THE NIGHT. THESE COMPLEXES OF
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEASTERN
ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE THIS MORNING
WHICH CORRESPONDS WELL WITH THE HIGHEST POPS TODAY. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREATS
BEING DAMAGING WINDS AND FLASH FLOODING.
NOT VERY CONFIDENT ON WHAT EFFECT THESE COMPLEXES WILL HAVE ON
TEMPERATURES ACROSS EASTERN ARKANSAS AND NORTHWEST MISSISSIPPI. IF
THESE AREAS REMAIN RAINFREE THIS MORNING...HEAT INDEX VALUES WILL
EASILY REACH ABOVE 105 DEGREES AGAIN THIS AFTERNOON. DECIDED TO GO
AHEAD AND PLAY IT SAFE AND ISSUE A HEAT ADVISORY FOR AREAS SOUTH
OF A LINE FROM MARIANNA ARKANSAS TO PONTOTOC MISSISSIPPI. THIS
ADVISORY CAN EASILY BE CANCELLED LATER TODAY IF IT LOOKS LIKE
CONVECTION AND CLOUD COVER PUTS A LID ON TEMPERATURES.
ANOTHER COMPLEX OF THUNDERSTORMS CAN BE EXPECTED EARLY FRIDAY
MORNING AND CONTINUING THROUGH THE DAY AS AN UPPER TROUGH MOVES
INTO THE REGION. ONCE AGAIN STRONG TO SEVERE THUNDERSTORMS
BRINGING DAMAGING WINDS AND HEAVY RAINFALL CAN BE EXPECTED ACROSS
THE MIDSOUTH ON FRIDAY. HEAT ADVISORIES WILL NOT BE NEEDED ON
FRIDAY AS RELATIVELY COOLER TEMPERATURES ARE EXPECTED WITH AMPLE
CLOUD COVER AND CONVECTION AROUND.
COLD FRONT WILL PUSH THROUGH THE MIDSOUTH FRIDAY NIGHT BRINGING
MUCH COOLER AND DRIER AIR TO THE REGION. MODELS CONTINUE TO
ADVERTISE A VERY PLEASANT WEEKEND FOR THE MIDDLE OF JULY AS
TEMPERATURES WILL BE IN THE LOW TO MID 80S FOR HIGHS AND IN THE
50S FOR LOWS. HIGH PRESSURE WILL CONTINUE OVER THE FORECAST AREA
ON MONDAY AS TEMPERATURES SLOWLY MODERATE BUT STILL BELOW NORMAL.
THE GFS AND ECMWF SOMEWHAT DISAGREE DURING THE TUESDAY THROUGH
THURSDAY TIME FRAME AS THE ECMWF BRINGS RAIN BACK INTO THE
FORECAST. FOR NOW...KEPT THE EXTENDED PORTION OF THE FORECAST DRY
WITH TEMPERATURES RETURNING TO SEASONAL NORMALS BY MID WEEK.
KNS
&&
.AVIATION...
12Z TAFS
A LARGE COMPLEX OF TSRA/SHRA CONTINUES TO AFFECT KJBR AND KMEM
CURRENTLY AND WILL EVENTUALLY MOVE ACROSS KMKL AND KTUP TAF
LOCATIONS BY 14-15Z. BRIEF GUSTY WINDS AS WELL AS BRIEF MVFR/IFR
CEILINGS AND VISIBILITIES WILL BE POSSIBLE WITH ANY TSRA/SHRA.
AFTER 20Z...BULK OF TSRA/SHRA WILL MOVE OUT OF THE AREA BUT NOT
CONFIDENT ON WHEN THE NEXT DEVELOPMENT OF TSRA/SHRA WILL OCCUR
OVER THE AREA SO CONTINUED WITH VCTS/CB. SURFACE WINDS WILL BE
LIGHT AND VARIABLE FOR THE MOST PART WITH BRIEF GUSTY WINDS NEAR
TSRA.
KNS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 90 75 88 65 / 90 50 70 10
MKL 87 70 87 58 / 90 40 60 10
JBR 88 71 87 62 / 90 50 50 10
TUP 93 72 88 64 / 80 40 80 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LEE AR-PHILLIPS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CALHOUN-CHICKASAW-
COAHOMA-LAFAYETTE-PANOLA-PONTOTOC-QUITMAN-TALLAHATCHIE-TATE-
TUNICA-YALOBUSHA.
TN...NONE.
&&Hazardous weather outlook, Jul 16, 4:14 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 414 AM CDT THU JUL 16 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-171115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 414 AM CDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY FOR THE ENTIRE MIDSOUTH. DAMAGING WINDS UP TO 60 MPH ARE THE MAIN HAZARD. FREQUENT CLOUD TO GROUND LIGHTNING...HAIL UP TO THE SIZE OF NICKELS...AND VERY HEAVY RAINFALL OF 1 TO 3 INCHES CAUSING FLASH FLOODING ARE POSSIBLE AS WELL. HEAT INDEX READINGS WILL CLIMB TO BETWEEN 105 AND 108 DEGREES ACROSS AREAS SOUTH OF A LINE FROM MARIANNA ARKANSAS TO PONTOTOC MISSISSIPPI. A HEAT ADVISORY IS IN EFFECT FOR THESE AREAS IN EASTERN ARKANSAS AND NORTH MISSISSIPPI THROUGH 700 PM CDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AS SEVERAL COMPLEXES OF THUNDERSTORMS MOVE ACROSS THE MIDSOUTH. THE MAIN HAZARDS WILL BE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH. SPOTTER ACTIVATION MAY ALSO BE NEEDED AGAIN ON FRIDAY. KNS
In the hours before
Local storm report, Jul 16, 5:29 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
529 AM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE RIPLEY 35.69N 89.47W
07/16/2009 LAUDERDALE TN LAW ENFORCEMENT
2 LARGE TREES DOWN
0514 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
BACK ROADS IN THE VICINTY OF OSCEOLA BECOMING
IMPASSABLE...SLOW TRANSITION THROUGH THE MAJOR CORRIDORS
0524 AM FLASH FLOOD CORINTH 34.94N 88.52W
07/16/2009 ALCORN MS LAW ENFORCEMENT
LOCALIZED FLOODING IN THE LOW LYING AREAS IN THE VICINITY
OF CORNING
&&
DSVLocal storm report, Jul 16, 5:31 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
531 AM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE RIPLEY 35.69N 89.47W
07/16/2009 LAUDERDALE TN LAW ENFORCEMENT
2 LARGE TREES DOWN
0514 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
BACK ROADS IN THE VICINTY OF OSCEOLA BECOMING
IMPASSABLE...SLOW TRANSITION THROUGH THE MAJOR CORRIDORS
0524 AM FLASH FLOOD CORNING 36.41N 90.59W
07/16/2009 CLAY AR LAW ENFORCEMENT
LOCALIZED FLOODING IN THE LOW LYING AREAS IN THE VICINITY
OF CORNING
&&
DSVLocal storm report, Jul 16, 5:45 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
545 AM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE RIPLEY 35.69N 89.47W
07/16/2009 LAUDERDALE TN LAW ENFORCEMENT
2 LARGE TREES DOWN
0511 AM FLASH FLOOD 16 W HENNING 35.67N 89.86W
07/16/2009 LAUDERDALE TN PUBLIC
LOCALIZED FLOODING IN LOW LYING AREAS SOUTH OF GOLDDUST
0514 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
BACK ROADS IN THE VICINTY OF OSCEOLA BECOMING
IMPASSABLE...SLOW TRANSITION THROUGH THE MAJOR CORRIDORS
0524 AM FLASH FLOOD CORNING 36.41N 90.59W
07/16/2009 CLAY AR LAW ENFORCEMENT
LOCALIZED FLOODING IN THE LOW LYING AREAS IN THE VICINITY
OF CORNING
&&
DSVLocal storm report, Jul 16, 6:43 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
643 AM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE RIPLEY 35.69N 89.47W
07/16/2009 LAUDERDALE TN LAW ENFORCEMENT
2 LARGE TREES DOWN
0511 AM FLASH FLOOD 16 W HENNING 35.67N 89.86W
07/16/2009 LAUDERDALE TN PUBLIC
LOCALIZED FLOODING IN LOW LYING AREAS SOUTH OF GOLDDUST
0514 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
BACK ROADS IN THE VICINTY OF OSCEOLA BECOMING
IMPASSABLE...SLOW TRANSITION THROUGH THE MAJOR CORRIDORS
0524 AM FLASH FLOOD CORNING 36.41N 90.59W
07/16/2009 CLAY AR LAW ENFORCEMENT
LOCALIZED FLOODING IN THE LOW LYING AREAS IN THE VICINITY
OF CORNING
0632 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
MISSIPPI COUNTY DISPATCH REPORTS THAT A COUPLE COUNTY
EMPLOYEES UNABLE TO LEAVE THEIR HOUSES IN OSCEOLA DUE TO
FLOODING AND +TSRA AS OF 632 AM CDT
&&
DSVLocal storm report, Jul 16, 7:28 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
728 AM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE RIPLEY 35.69N 89.47W
07/16/2009 LAUDERDALE TN LAW ENFORCEMENT
2 LARGE TREES DOWN
0225 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
TREES DOWN IN OSCEOLA.
0511 AM FLASH FLOOD 16 W HENNING 35.67N 89.86W
07/16/2009 LAUDERDALE TN PUBLIC
LOCALIZED FLOODING IN LOW LYING AREAS SOUTH OF GOLDDUST
0514 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
BACK ROADS IN THE VICINTY OF OSCEOLA BECOMING
IMPASSABLE...SLOW TRANSITION THROUGH THE MAJOR CORRIDORS
0524 AM FLASH FLOOD CORNING 36.41N 90.59W
07/16/2009 CLAY AR LAW ENFORCEMENT
LOCALIZED FLOODING IN THE LOW LYING AREAS IN THE VICINITY
OF CORNING
0632 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
MISSIPPI COUNTY DISPATCH REPORTS THAT A COUPLE COUNTY
EMPLOYEES UNABLE TO LEAVE THEIR HOUSES IN OSCEOLA DUE TO
FLOODING AND +TSRA AS OF 632 AM CDT
&&
CCDLocal storm report, Jul 16, 7:52 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
752 AM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE RIPLEY 35.69N 89.47W
07/16/2009 LAUDERDALE TN LAW ENFORCEMENT
2 LARGE TREES DOWN
0225 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
TREES DOWN IN OSCEOLA.
0511 AM FLASH FLOOD 16 W HENNING 35.67N 89.86W
07/16/2009 LAUDERDALE TN PUBLIC
LOCALIZED FLOODING IN LOW LYING AREAS SOUTH OF GOLDDUST
0514 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
BACK ROADS IN THE VICINTY OF OSCEOLA BECOMING
IMPASSABLE...SLOW TRANSITION THROUGH THE MAJOR CORRIDORS
0524 AM FLASH FLOOD CORNING 36.41N 90.59W
07/16/2009 CLAY AR LAW ENFORCEMENT
LOCALIZED FLOODING IN THE LOW LYING AREAS IN THE VICINITY
OF CORNING
0632 AM FLASH FLOOD OSCEOLA 35.70N 89.99W
07/16/2009 MISSISSIPPI AR LAW ENFORCEMENT
MISSIPPI COUNTY DISPATCH REPORTS THAT A COUPLE COUNTY
EMPLOYEES UNABLE TO LEAVE THEIR HOUSES IN OSCEOLA DUE TO
FLOODING AND +TSRA AS OF 632 AM CDT
0750 AM FLASH FLOOD OLIVE BRANCH 34.95N 89.83W
07/16/2009 DESOTO MS PUBLIC
NEAR OLIVE BRANCH MIDDLE AND HIGH SCHOOLS...BLOCKER AND
SANDIDGE STREETS
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 10:10 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 50 min |
| Jul 16, 3:32 AM CDT | Heat Advisory | MEG | Calhoun, Chickasaw, Coahoma, Lafayette, Panola, Pontotoc and 5 more | 6 hr |
| Jul 16, 7:40 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate | 3 hr |
| Jul 16, 8:14 AM CDT | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tunica | 2 hr |
| Jul 16, 8:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tate and 2 more | 39 min |
| Jul 16, 8:35 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Union | 108 min |
| Jul 16, 9:03 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Lee, Marshall, Pontotoc, Prentiss, Union | 42 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.